RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 50, Issue 5(305)  


The Khintchine inequalities and martingale expanding sphere of their action
G. Peškir, A. N. Shiryaev
3
Large deviations in power zones in the approximation by the Poisson law
A. K. Aleshkyavichene, V. A. Statulyavichus
63
Rate of convergence in the functional law of the iterated logarithm with non-standard normalizing factors
A. V. Bulinski, M. A. Lifshits
83
On normal approximation of a process with independent increments
E. Valkeila
103
Statistical estimation of the entropy of discrete random variables with a large number of outcomes
V. G. Mikhailov, V. A. Vatutin
121
On large deviations for diffusion processes with measurable coefficients
A. Yu. Veretennikov
135
Large deviations for solutions of singularly perturbed stochastic differential equations
Yu. M. Kabanov, S. M. Pergamenshchikov
147
On a generalization of stable distributions
L. B. Klebanov
173
Three limit theorems for reduced critical branching processes
S. M. Sagitov
183
Asymptotic expansions of the probability that the sum of independent random variables hits a ball in a Hilbert space
V. V. Sazonov, V. V. Ulyanov
203
On the correct extension of a problem of selecting the probability density under constraints on a system of mathematical expectations
A. G. Chentsov
223

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On quadratic forms over the field $\mathbb Z_2$
S. M. Natanzon
243
A minimal-degree polynomial for determining the volume of an octahedron from its metric
A. V. Astrelin, I. Kh. Sabitov
245
On a certain arithmetic function
A. A. Karatsuba
247
On the equation for the curvature of a curve changing in time and having a given distribution of distinguished points on it
A. G. Petrov, V. G. Smolyanin
249
On the gyrogroups of Hungar
L. V. Sabinin
251
The Krichever–Novikov algebras and CCC-groups
O. K. Sheinman
253

Mathematical Events
Eighth Siberian School “Algebra and Analysis”
L. A. Bokut', Yu. G. Reshetnyak
255
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019